# SDR CALA2025032703255

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 344N202412
- Part serial: NONE
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) CENTER WING TANK HAS A CRACKED ANGLE LBBL 45.425 TO LBBL 52.560. TRANSCRIBED FROM HAECO GSO NR 9286511 UPDATED TO ADD SDR INFORMATION.
